# SDR SWIA201439643

- Difficulty date: October 21, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 44,384 hours, 60,138 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0226
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD WITH A FLAP CONTROL FAULT.  REPLACED THE FCU, OPS CHECKED GOOD.
